# SDR USAA2013052700005

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 60,558 hours, 21,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT ROW 11 LOOSE AND BUCKLED UP.  SECURED EMERGENCY LIGHT STRIP. OK FOR CONTINUED SERVICE.
